Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Stomach pain, excessive sleep, chronic diarrhea, dizziness and nausea. Had hemorrhoids in the past. What is happening?

For months, I ve felt like I have no energy despite getting plenty of sleep. My stomach almost always hurts and I have had nearly constant chronic diarrhea for at least a couple of months. I ve had hemorrhoids for many months, too. Lastly, I occasionally feel light-headed, dizzy, and hot/sweaty accompanied with nausea . What s going on?
Asked On : Mon, 6 Aug 2012
Answers:  1 Views:  326
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thanks for query,
You have enteritis.This is an infection of your intestine causes you symptoms like abdominal pain,diarrhoea ,Nausea & dizzy feeling.
You must check your stool for presence of blood ,pus or any cyst.If it is found you should take medication to control diarrhoea.
The other possibility is of Irritable Bowel Syndrome .
Your hemorrhoids too needs attention.
Answered: Mon, 6 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor